Journal papers
  1. (with J. Dvořák) Perfect monoids with zero and categories of S-acts, submitted, [arXiv].
  2. (with J. Dvořák) Self-small products of abelian groups, submitted, [arXiv].
  3. (with J. Dvořák) Autocompact objects of Ab5 categories, Theory and Applications of Categories, Vol. 37 (2021), 979-995, [PDF], [arXiv].
  4. (with M. Cetin and M. T. Kosan) On rings determined by their idempotents and units, submitted, [PDF].
  5. (with M. T. Kosan and T. Cong Quynh) Kernels of homomorphisms between uniform quasi-injective modules, to appear in J. Algebra Appl, [PDF], [DOI].
  6. (with J. Dvořák) Compact objects in categories of S-acts, submitted, [arXiv].
  7. (with M. T. Kosan) Group rings that are UJ-rings, Commun. Algebra, Volume 49, 2021 - Issue 6, 2370-2377 [DOI], [PDF].
  8. (with P. Kálnai) Self-injective von Neumann regular rings and Köthe's Conjecture, J. Pure Appl. Algebra Volume 225, Issue 5, May 2021, 106589, [arXiv], [DOI].
  9. (with M. T. Kosan and T. Cong Quynh) UNJ-rings, J. Algebra Appl,, Vol. 19, No. 09, 2050170 (2020), [DOI].
  10. (with M. T. Kosan, T. Cong Quynh, and T. Yildirim) Rings such that, for each unit $u$, $u-u^n$ of units belongs to the Jacobson radical, Hacet. J. Math. Stat., 49/4 (2020), 1397 - 1404, [DOI].
  11. (with M. T. Kosan) On group modules, J. Algebra Appl, Vol. 19, No. 07, 2050130 (2020), [DOI].
  12. (with P. Kálnai) Compactness in abelian categories, J. Algebra, 534 (2019), 273-288, [arXiv], [DOI].
  13. (with M. T. Kosan) On finite dimensional algebras which are sums of two subalgebras, Int. Electron. J. Algebra, 26 (2019), 131-144, [DOI].
  14. (with C. Abdioglu) On type-ADS modules and rings, J. Algebra Appl. Vol. 17, No. 5 (2018) 1850083, [DOI].
  15. (with S.Breaz) Torsion classes generated by silting modules Ark. Mat., 56 (2018), 15–32, [DOI], [arXiv].
  16. (with S.Holub) Algebraic properties of word equations, J. Algebra, Volume 434, 15 July 2015, 283–301, [DOI], [arXiv],
  17. (with S.Breaz) The defect functor of homomorphisms and direct unions, Algebr Represent Theor. 19/1 (2016), 181-208, [DOI], [arXiv]
  18. On socle chains of semiartinian rings with primitive factors artinian, Lobachevskii J. Math., 37/3 (2016) 316-322, [DOI], [PDF]
  19. (with M. T. Kosan) On modules and rings with restricted minimum condition, Colloq. Math., 140,1 (2015), 75-86, [DOI], [PDF].
  20. (with P. Kálnai) Products of small modules, Commentat. Math. Univ. Carol. 55,1 (2014) 9-16 [PDF]
  21. (with T. Penk) Commutative tall rings, J. Algebra Appl., 13/4 (2014) [DOI].
  22. (with M. T. Kosan) Mod-retractable rings, Commun. Algebra 42/3 (2014) 998–1010, [DOI]
  23. Socle chains of abelian regular semiartinian rings, J. Pure Appl. Algebra 217/6 (2013), 1018–1025, [DOI].
  24. Small modules over abelian regular rings, Commun. Algebra 40/7 (2012), 2485-2493 [DOI] .
  25. Completely coretractable rings, Bull. Iran. Math. Soc. 39/3 (2013), 523-528. [PDF].
  26. (with Robert El Bashir and Tomas Kepka), Dually Steady Rings, Acta Univ. Carol., Math. Phys. 52/2 (2011), 89-95.
  27. Steadiness of polynomial rings, Algebra Discrete Math. 10/2 (2010), 107-117. [PDF]
  28. When products of self-small modules are self-small, Commun. Algebra 36/7 (2008), 2570-2576. [DOI]
  29. (with Simion Breaz) When every self-small module is finitely generated, J. Algebra 315/2 (2007), 885-893. [DOI]
  30. Steadiness of regular semiartinian rings with primitive factors artinian, J. Algebra 304/1 (2006), 500-509. [DOI]
  31. $\omega_1$-generated uniserial modules over chain rings, Commentat. Math. Univ. Carol. 45/3 (2004), 403-415. [PDF]
  32. (with Jan Trlifaj) Steady ideals and rings, Rend. Semin. Mat. Univ. Padova 98 (1997), 161-172. [PDF]

  33. Proceedings papers
  34. (with M. T. Kosan and T. Cong Quynh) e-ADS modules and rings, Proceedings of the Fifth Conference on Noncommutative Rings and their Applications, Contemp. Math. 727 (2019), 223-236. [DOI], [PDF]
  35. Large small modules over von Neumann regular rings, in: Breaz, Simion (ed.) et al., Proceedings of the international conference on modules and representation theory, Babeş-Bolyai University, Cluj-Napoca, Romania, July 7--12, 2008. Cluj University Press, Cluj-Napoca (2009) 211-220. [PDF]
  36. Classes of dually slender modules, Breaz, Simion (ed.) et al., Proceedings of the algebra symposium, Babeş-Bolya University, Cluj-Napoca, Romania, Spring 2005, Editura EFES, Cluj-Napoca (2006), 129-137. [PDF]
  37. Steadiness is tested by a single module, in: Kelarev, A. V. (ed.) et al., Abelian groups, rings and modules. Proceedings of the AGRAM 2000 conference, Perth, Australia, July 9-15, 2000. American Mathematical Society (AMS), Providence, RI. (2001), Contemp. Math. 273, 301-308. [DOI]
  38. (with Pavel Ruzicka and Jan Trlifaj) Criteria of steadiness, in: Dikranjan, Dikran (ed.) et al., Abelian groups, module theory, and topology. Proceedings in honour of Adalberto Orsatti's 60th birthday, Padua, Italy, 1997. Marcel Dekker, New York, NY (1998). Lect. Notes Pure Appl. Math. 201, 359-371.

My ORCID number 0000-0003-3319-5193

L, V